advertisement
Question
Posted by: Susie | 2010/03/02

Down and Out.....

Hi CS,

I have been feeling so despondant lately and I don''t know who to talk to or what to do about it. I don''t like to burden my friends with my problems, they all have enough of their own to deal with.
How can I lift my spirits? There is nothing major that is getting me down, just life''s everyday problems.
Two weeks ago I was sick in bed and while I was lying there shivering with a fever, I wished that I could just go to sleep and never wake up again.
I am taking 7,5mg Remeron and 5mg Urbanol per day. I am due to see my Shrink on 3 May.

Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If your next appointment with your shrink is that distant, does this indicate that prior to this recent dip, your condition was stable and satisfactory and no problems were anticipated ? FEvers can have a depressing impact, too. Remeron is one of many effective antidepressants, I'm not sure what the Urbanol is for. Why not consider getting in touch with SADAG ( number on this page ) the anxiety-depression support group ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/03/02

If your next appointment with your shrink is that distant, does this indicate that prior to this recent dip, your condition was stable and satisfactory and no problems were anticipated ? FEvers can have a depressing impact, too. Remeron is one of many effective antidepressants, I'm not sure what the Urbanol is for. Why not consider getting in touch with SADAG ( number on this page ) the anxiety-depression support group ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement